# SDR YENA2024012900123

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER NUT PLATES REMOVAL ON THE RH WING RIB 42. CORROSION WAS FOUND ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00128) REF TOMX W/O# 2452 N/R 00432. CORROSION ON RIB 42 OF RH WING WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB190 SRM 51-12-01, SRM SRM 51-10-03, SRM 51-75-16, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04. ACCOMPLISHED BY TOMX TECH # 355218.
